MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not applicable, as lens was removed/replaced in the initial surgery.Not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an zcb00 intraocular lens was implanted into the patients right eye on (b)(6) 2018, and removed during the same procedure due to a scratch on the lens observed by the surgeon.The procedure was successfully completed using a back-up lens.There were no injuries and no additional intervention required.No additional information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 01/22/2019, device returned to manufacturer: yes.Device evaluation: the sample was received inside the lens case in the packaging box.The lens was observed under microscope and it was received cut in the middle with one half missing.A haptic detached and one half lens with the haptic, was received.The condition of the lens is typically of a lens that was cut for removal.Due the condition of the lens received the complaint could not be verified.A product quality deficiency was not identified.Manufacturing records review: the manufacturing records for the device were reviewed.The review identified no non-conformance reports (nc) associated to this production order.The product was manufactured and released according to specifications.Historical data analysis: a search in complaint history revealed no other complaint has been received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key8241293
Report Number2648035-2019-00060
Device Sequence Number16691709
Product Code HQL
UDI-Device Identifier05050474531864
UDI-Public(01)05050474531864(17)220628
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer02/05/2019
10/25/2020
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/14/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL 1MTEC LOT: CD10990
Date Report Sent to FDA01/01/2005